UNIGE document Scientific Article
previous document  unige:12535  next document
add to browser collection
Title

Méthodes de Nyström pour l'équation différentielle y''=f(x,y)

Author
Published in Numerische Mathematik. 1977, vol. 27, no. 3, p. 283-300
Abstract In a recent paper (Hairer-Wanner [1]) we have given a theory with which it is easy to calculate the order conditions for Nyström methods. Here we show how it is possible to solve this system of non-linear algebraic equations. Moreover we present all methods of orders for s=2, 3, 4 (s-1 indicates the number of function evaluations per step); methods with one parameter of orders for s=5, 6 and some special methods of order s-1 for s=8, 9.
Stable URL https://archive-ouverte.unige.ch/unige:12535
Full text
Identifiers
Structures

212 hits

1 download

Update

Deposited on : 2010-11-19

Export document
Format :
Citation style :